Alert archive / Texas / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 91, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this severe thunderstorm warning at Jun 13, 2006, 4:09 PM CDT for Harris County, Texas. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 13, 2006, 4:09 PM CDT (21:09 UTC)
- Expired
- Jun 13, 2006, 5:00 PM CDT
- In force
- 51 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Counties, with a storm outline in the text
County Harris County, TX
The radar
The Houston radar (KHGX), 52 km from the middle of the area, began a volume at 21:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 2:30 PM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, Jun 13, 2:30 PM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 230 PM CDT TUE JUN 13 2006 .DISCUSSION... RADAR NOT PICKING UP ANYTHING JUST YET BUT STARTING TO SEE THE CU BUILD-UP OVER THE NERN ZONES ALONG WITH THE FRONT CURRENTLY MOV- ING PAST THE LA/TX BORDER. FAIRLY DEEP NLY FLOW NOTED ON THE KHGX VWP SO WE SHOULD DRY OUT/WARM UP NICELY TOMORROW. PROGS NOT OFFER- ING UP MUCH CHANGE TO THE PREVIOUS RUNS WITH THE INCREASE OF POPS FOR THE UPCOMING WEEKEND AS THE SHORTWAVE MOVING PAST SE TX TODAY DEEPENS OVER THE WRN GULF AND RETURNS BACK UP THE COAST SAT/SUN. DEEP GULF MOISTURE SET TO SURGE INTO THE REGION JUST AHEAD OF THE SYSTEM BY FRI (LATE THUR FOR OFFSHORE WATERS) SO HAVE STARTED THE LOWISH POPS DURING THIS TIME PERIOD. HAVE ALSO RAISED POPS JUST A TOUCH FOR THE WEEKEND PROPER AS MOS NUMBERS CONTINUE TO RISE (AND GET HARDER TO IGNORE). THE POTENTIAL WETTER WEEKEND WOULD SEEM TO HERALD A CHANGE TO THE OVERALL PATTERN WITH MOST/ALL OF THE LONG- RANGE PROGS NOW PUTTING THE FA IN THE UPPER LEVEL WEAKNESS REGION NEXT WEEK. THIS SHOULD HELP LOWER TEMPS SOME/INCREASE RHS/PRODUCE MAINLY DIURNAL PCPN ALONG THE SEABREEZE FOR THE EXTENDED FCST. 41 && .PRELIMINARY POINT TEMPS/POPS... COLLEGE STATION (CLL) 73 97 68 97 71 / 20 0 0 0 0 HOUSTON (IAH) 74 95 69 95 72 / 30 0 0 0 0 GALVESTON (GLS) 79 90 76 90 78 / 30 10 0 0 0 && .HGX WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. &&
Hazardous weather outlook, Jun 13, 6:05 AM CDT, 10 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 605 AM CDT TUE JUN 13 2006 TXZ163-164-176>179-195>200-210>214-226-227-235>238-141115- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 605 AM CDT TUE JUN 13 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A VERY WEAK COLD FRONT WILL MOVE INTO SOUTHEAST TEXAS TODAY AS AN UPPER LEVEL LOW OVER ARKANSAS MOVES SOUTHWEST INTO EAST TEXAS. THIS WILL PROVIDE A CHANCE OF SHOWERS AND THUNDERSTORMS TO DEVELOP THIS AFTERNOON INTO THE EVENING ACROSS THE AREA. SOME OF THESE STORMS COULD BE STRONG PRODUCING GUSTY WINDS AS WELL AS BRIEF HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AN UPPER LEVEL TROUGH WILL MOVE INTO THE SOUTHERN PLAINS SATURDAY AS MOISTURE OVER THE WESTERN GULF OF MEXICO MOVES NORTHWARD ACROSS EAST TEXAS. THIS WILL PROVIDE A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS WITH THE AFTERNOON SEABREEZE SATURDAY THROUGH MONDAY. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 3:09 PM CDT | Severe Thunderstorm Warning | HGX | Chambers, Liberty | 51 min |
| Jun 13, 3:48 PM CDT | Special Marine Warning | HGX | 87 min | |
| Jun 13, 4:54 PM CDT | Severe Thunderstorm Warning | HGX | Galveston, Harris | 51 min |
| Jun 13, 5:09 PM CDT | Severe Thunderstorm Warning | HGX | Harris, Montgomery | 51 min |
| Jun 13, 5:36 PM CDT | Special Marine Warning | HGX | 84 min | |
| Jun 13, 6:06 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria | 39 min |
| Jun 13, 6:08 PM CDT | Severe Thunderstorm Warning | HGX | Montgomery | 26 min |
| Jun 13, 6:38 PM CDT | Severe Thunderstorm Warning | HGX | Fort Bend | 37 min |
| Jun 13, 6:43 PM CDT | Severe Thunderstorm Warning | HGX | Waller | 32 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.